Journal of Applied Mathematics and Stochastic Analysis
Volume 7 (1994), Issue 1, Pages 1-12
Anti-periodic traveling wave solutions to a class of higher-order Kadomtsev-Petviashvili-Burgers equations
Ohio University, Department of Mathematics, Athens 45701, OH, USA
Received 1 May 1993; Revised 1 September 1993
Copyright © 1994 Sergiu Aizicovici et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We discuss the existence, uniqueness, and continuous dependence
on data, of anti-periodic traveling wave solutions to higher order two-dimensional equations of Korteweg-deVries type.